# SDR 2008UALA05596

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,692 hours, 9,282 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat 2b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2B EMERGENCY LIGHT FELL OFF.  FOUND LIGHT UNSECURE.  SECURED EMERGENCY LIGHT ASSY TO SIDE OF SEAT 2B.  OPS CHECKS OKAY.
